Hello everyone, i was wondering about the side effects of which anyone has had with sertraline as after 2weeks being on the medication i noticed myself crying again feeling restless in the morning and not feeling like myself, is this normal should i get my meds changed or higher in dosage?
Taking sertraline 25mg for depression clonazepam 5mg to help with sleep and anxiety?
- 4 Apr 2016 by Mari86
- 10 Apr 2016
- depression, anxiety, generalized anxiety disorder, clonazepam, sertraline, side effect, sleep, medication, crying
Added 4 Apr 2016:
Are those side effects normal when they were under control for the first 2 weeks
25 mg of Sertraline is a low dose so maybe 50 mg of Sertraline will help you. You should give ADs a month to six weeks to see if it works for you. It takes that long to reach the proper blood levels. I stopped taking some ADs before the month mark due to SEs and regretted it. Did you mean .5 mg Clonazepam rather than 5 mg? I'm not taking Sertraline now but it helped me for many yrs before it pooped out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 4 answers
Posted 6 May 2013 • 3 answers
Posted 18 Nov 2015 • 2 answers
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers
Posted 1 day 9 hours ago • 1 answer